CSpace

Browse/Search Results:  1-2 of 2 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
acharacterizationofembeddabilityofgraphsonthesurfaceofgivengenus 期刊论文
chineseannalsofmathematicsseriesb, 1996, 卷号: 17, 期号: 4, 页码: 457
Authors:  Liu YP(刘彦佩);  Liu Y(刘莹)
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
chromaticenumerationforrootedouterplanarmaps 期刊论文
chineseannalsofmathematicsseriesb, 1990, 卷号: 11, 期号: 4, 页码: 491
Authors:  Liu YP(刘彦佩)
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10